# SDR FDEA201306051202

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 38,003 hours, 19,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw
- Part number: A2791261920200
- Condition: Broken
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP HANDLE WOULD NOT RETRACT AFTER TAKEOFF.  FOUND FLAP HANDLE SCREW BROKEN REPLACE REF EO 6-2750-7-5006, PART 1.
